I am on Wellbutrin and Seroquel, andmy doctor prescribed Zoloft. I immediately gained 16 pounds and took myself off the drug.
Is this common?
It is one of the side effects of Zoloft. Seroquel can also cause weight gain. If you continue to gain weight I would suspect that it's being caused by the Seroquel. If you don't gain weight than it was the Zoloft and you don't have to worry about it anymore. Hope this helps and I hope you find something else to replace your Zoloft. Good luck!
omg,i just asked for that drug and they prescribed it because the other wasnt working,however i looked it up first for the main reason of weight(i have eating disorders)and it said it causes weight loss,so i went with that one,and now i hear someone gained? great!!! well,if i gain,i guess i will just stop them too,that was no help,lol,sorry,but like i said when i looked the drug up,it said weight loss was one of the side effects,that's the only reason i chose this drug,maybe because it was mixed with the others?
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Posted 20 Jul 2011 • 7 answers
Posted 7 May 2013 • 2 answers
Posted 8 Jul 2013 • 2 answers
Posted 22 Jul 2013 • 1 answer
Posted 20 Oct 2014 • 4 answers